elib
DLR-Header
DLR-Logo -> http://www.dlr.de
DLR Portal Home | Imprint | Contact | Deutsch
Fontsize: [-] Text [+]

Reynolds-stress balance equations in orthogonal helical coordinates and application

Hüttl, T. J. and Chaudhuri, M. and Wagner, Claus and Friedrich, R. (2004) Reynolds-stress balance equations in orthogonal helical coordinates and application. Zeitschrift für Angewandte Mathematik und Mechanik, 84 (6), pp. 403-416.

Full text not available from this repository.


Document Type:Article
Additional Information: LIDO-Berichtsjahr=2005,
Title:Reynolds-stress balance equations in orthogonal helical coordinates and application
Authors:
AuthorsInstitution or Email of Authors
Hüttl, T. J.UNSPECIFIED
Chaudhuri, M.UNSPECIFIED
Wagner, ClausUNSPECIFIED
Friedrich, R.TU München
Date:2004
Journal or Publication Title:Zeitschrift für Angewandte Mathematik und Mechanik
Refereed publication:Yes
In ISI Web of Science:Yes
Volume:84
Page Range:pp. 403-416
Status:Published
Keywords:Reynolds-stress, equations, coordinates
HGF - Research field:Aeronautics, Space and Transport (old)
HGF - Program:Aeronautics
HGF - Program Themes:other
DLR - Research area:Aeronautics
DLR - Program:L - no assignement
DLR - Research theme (Project):L -- no assignement
Location: Köln-Porz , Braunschweig , Göttingen
Institutes and Institutions:Institute of Aerodynamics and Flow Technology
Deposited By: elib DLR-Beauftragter
Deposited On:15 Feb 2006
Last Modified:14 Jan 2010 19:45

Repository Staff Only: item control page

Browse
Search
Help & Contact
Informationen
electronic library is running on EPrints 3.3.12
Copyright © 2008-2012 German Aerospace Center (DLR). All rights reserved.